Hollerbach, R orcid.org/0000-0001-8639-0967 (2023) Colour Equality Patterns on Rubik's Cubes. Mathematics Today, 59 (4). pp. 115-117. ISSN 1361-2042
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | This is an author produced version of a paper published in Mathematics Today. Uploaded with the permission of the copyright holder. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 19 Jun 2023 13:23 |
Last Modified: | 20 Jul 2023 00:13 |
Status: | Published |
Publisher: | Institute of Mathematics and its Applications |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:199822 |